# SDR AALA201705059039

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 5,688 hours, 2,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT COVER MISSING ON LEFT SIDE OF FORWARD GALLEY AND FORWARD OF SEAT 3E. REPLACED EMERGENCY PROXIMITY LIGHT ASSEMBLY FORWARD AIRCRAFT RIGHT SIDE PER AMM 33-51-00 AND TESTED PER AMM 33-51-14.
